What are the Common Lisinopril Side Effects?

People taking the drug lisinopril for high blood pressure or after suffering congestive heart failure or heart attack may experience a variety of different common side effects, most of them relatively mild. Lisinopril side effects often include an ongoing, dry, nonproductive cough and in some cases taking the drug is associated with the development of upper respiratory infections. Dizziness or lightheadedness may be a problem for certain people, as well as headaches. Some patients tend to become tired or feel muscle fatigue and weakness. Gastrointestinal problems such as nausea, stomach pain, or diarrhea are also fairly common while using this medication.
One of the common lisinopril side effects experienced by many patients is dry cough. For most patients who develop this issue, the cough is continuous and will not stop until the drug is discontinued, and even then it may take weeks or even months to go away. Some people develop a cough almost immediately after starting the medication, while others may be on lisinopril for some time before it starts. Patients taking lisinopril may also be prone to coming down with upper respiratory diseases like cold or the flu.
Ad
Another of the common lisinopril side effects that is known to occur in a high number of patients is a feeling of lightheadedness or dizziness. Some patients may even faint, particularly when they stand up after lying or sitting down. They may tend to have headaches as well. These effects are particularly common while their bodies are becoming accustomed to the drug, and may diminish over time; if the symptoms get worse, especially a tendency toward fainting, patients should consult with their doctor to see if another medication may be more appropriate.
Feeling tired is another of the lisinopril side effects frequently reported by patients. This is another issue that is more common when people are first taking the drug, and will often get better as time goes by. Some people may also notice muscle fatigue or weakness developing; in these cases, it is recommended that they notify their doctor, as this can indicate a more serious reaction to lisinopril.
Taking lisinopril can often cause issues in the digestive system as well. Many patients have reported feeling nauseated or vomiting while on this medication. Others have been known to experience stomach pains or cramping. Diarrhea can be a side effect as well.

"Looking for a Similar yet Original Assignment? Order now and Get a Discount!